# SDR TWAA0002202

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3M950112
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CABIN ATTENDANT FOUND EGRESS LIGHT STRIP DETACHED FROM THE FLOOR.  MAINTENANCE RESECURED THE LIGHT STRIP.
